# SDR DALA1137275527

- Difficulty date: May 30, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N527US
- Make and model: Boeing 757251
- Aircraft serial: 23842
- Aircraft time: 75,219 hours, 31,072 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING FROM L2 DOOR TO AFT GALLEY REMAIN ON WITH COCKPIT SWITCH IN OFF POSITION.  LIGHTS ARE VERY DIM.  REPLACED AFT EMERGENCY LIGHTS BATTERY PACK AND POWER SUPPLY AND FWD AND MID EMERGENCY LIGHTS BATTERY PACKS.  ALL LIGHTS  TESTED NORMAL.
